Stationarity and ergodicity for an affine two factor model


Barczy, Mátyás ; Döring, Leif ; Li, Zenghu ; Pap, Gyula


DOI: https://doi.org/10.1239/aap/1409319564
URL: https://arxiv.org/abs/1302.2534
Additional URL: https://www.jstor.org/stable/43563380
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Advances in Applied Probability
Volume: 46
Issue number: 3
Page range: 878-898
Place of publication: Sheffield [u.a.]
Publishing house: Applied Probability Trust
ISSN: 0001-8678 , 1475-6064
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Barczy, Mátyás ; Döring, Leif ; Li, Zenghu ; Pap, Gyula (2014) Stationarity and ergodicity for an affine two factor model. Advances in Applied Probability Sheffield [u.a.] 46 3 878-898 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item